# SDR DL757070019

- Difficulty date: January 9, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 59,912 hours, 27,830 cycles
- Engine: Pwa PW2037
- Engine time: 20,577 hours, 8,324 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

AFTER START OF NR 2 ENGINE OIL QTY WENT TO 4 ON T/O ROLL QTY FELL TO 1.  FOUND NR 2 ENGINE LEAKING OIL FROM DE-OILER MAST.  REMOVED AND REPLACED DE-OILER CARBON SEAL PER AMM.  NO LEAKS NOTED.  OIL CKS NORMAL.  MCO AND PLACARD REMOVED.
